Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 268, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 1, 2023, 5:40 PM EDT for 4 counties in Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2023, 5:40 PM EDT (21:40 UTC)
- Expired
- Jul 1, 2023, 6:12 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butts County, GA, Henry County, GA, Newton County, GA, Rockdale County, GA
The radar
The Atlanta radar (KFFC), 59 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 939 J/kg
- Mixed-layer CIN
- -221 J/kg
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
397
WUUS52 KFFC 012140
SVRFFC
GAC035-151-217-247-012230-
/O.NEW.KFFC.SV.W.0268.230701T2140Z-230701T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
540 PM EDT Sat Jul 1 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Rockdale County in north central Georgia...
Northeastern Henry County in north central Georgia...
Northeastern Butts County in central Georgia...
Central Newton County in north central Georgia...
* Until 630 PM EDT.
* At 539 PM EDT, a severe thunderstorm was located over Rocky Plains,
or near Covington, moving west at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
McDonough, Conyers, Covington, Oxford, Porterdale, Stewart, Ola,
Worthville, Magnet, Almon, Richardson Park, Starrsville,
Fincherville, Kelleytown, Oak Hill and Rocky Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3364 8414 3362 8411 3368 8408 3358 8377
3344 8381 3344 8382 3342 8383 3341 8385
3339 8383 3336 8386 3345 8419
TIME...MOT...LOC 2139Z 104DEG 12KT 3354 8394
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SM1 follow-up statement
533
WWUS52 KFFC 012212
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
612 PM EDT Sat Jul 1 2023
GAC035-151-217-247-012222-
/O.CAN.KFFC.SV.W.0268.000000T0000Z-230701T2230Z/
Rockdale GA-Henry GA-Butts GA-Newton GA-
612 PM EDT Sat Jul 1 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ROCKDALE...
NORTHEASTERN HENRY...NORTHEASTERN BUTTS AND CENTRAL NEWTON COUNTIES
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 3364 8414 3362 8411 3368 8408 3358 8377
3344 8381 3344 8382 3342 8383 3341 8385
3339 8383 3336 8386 3345 8419
TIME...MOT...LOC 2208Z 104DEG 12KT 3357 8407
$$
SMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:45 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jul 1, 3:45 PM EDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 345 PM EDT Sat Jul 1 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Sunday) Issued at 251 PM EDT Sat Jul 1 2023 Current radar loop shows showers and thunderstorms beginning to pop across N GA this afternoon. These showers are associated with a short wave moving East to Southeast across TN/Northern AL. With NW flow over the area these storms will continue to move SE fairly similar to yesterdays storm event. With plenty of moisture in the atmosphere, Temps in the 90s, and SB capes ranging from 3000 to 6000 j/kg range we may be in store for some very strong to severe storms as they move into central GA later this afternoon/evening. Looks like the biggest threats will be strong gusty winds, frequent lightning, and some hail. Shear values are very low with this pattern so not expecting any tornadic threats. These storms should weaken and diminish after sunset but with continues NW Flow and another wave expected Sunday we could be seeing another day of afternoon storms tomorrow. Sunday has potential to be even warmer as the main upper level ridge continues to shift east. Heat indices are again expected to get up into the 100 to 110 range across the area so will continue with the current heat advisory through Sunday evening. 01 && .LONG TERM... (Monday morning through next Friday) Issued at 251 PM EDT Sat Jul 1 2023 Long term begins Sunday evening with an upper level ridge centered over the area beginning to break down giving way to zonal flow. Generally west to southwesterly flow, warm temperatures and dewpoints in the upper 70's will be common through the long term. Given the warm temperatures and abundant moisture, diurnally driven convection will be possible each afternoon and evening as weak disturbances traverse the main flow with a focus across north GA where a stalled frontal boundary will linger. While rain chances remain in the forecast each day, rain will be hit or miss for most locations resulting in 5 day rainfall totals of under an inch. In term of severe weather the risk remains low at this time a rumble of thunder is likely with a few storms becoming strong. High temperatures in the 90s will be common each day through Friday with lows barely falling into the upper 60s and 70s. Heat indices of 100F-108F degrees will also be common across central GA Monday through Thursday. Friday/Saturday...a weak mid level troughs begin to impact the region. In response to the aforementioned trough moving towards the Deep South from the west heights will fall as southerly flow deepens and begins to advect more moisture into the area. Pws of over an inch and a half will remain common across the FA. This set up will promote an increased in showers and thunderstorms along and ahead of a weak cold front. Some of these storms could become strong to severe. frontal boundary begins to move into NW GA. As the day progresses and the front moves eastward precip will increase. SBCAPEs remain modest for this set up and only encroach upon our southern counties. Have included a mention of thunder starting Thursday afternoon through Friday from Macon southward. 28 && .AVIATION... (18Z TAFS) Issued at 128 PM EDT Sat Jul 1 2023 Ceilings are VFR but clouds are increasing as showers are beginning to pop across AL/TN. We should see these storms pop across GA in the next few hours and then begin to affect the TAF sites by 22z-23z. Will see isolated to scattered storms across the area through 02-03z then they should diminish with clouds clearing overnight as well. Will see almost a repeat Sunday with the timing of afternoon storms but not a s confident with the coverage. VSBYS should stay VFR except in and around and convective activity. Winds will stay mainly out of the NW to SW in the 3-10kt range. May see some higher gust with afternoon storms. //ATL Confidence...18Z Update... Confidence medium to high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 95 73 93 / 20 30 30 40 Atlanta 73 95 75 92 / 20 30 40 50 Blairsville 67 89 66 85 / 30 50 50 50 Cartersville 72 96 71 91 / 30 40 40 50 Columbus 75 98 76 95 / 20 40 30 50 Gainesville 72 93 73 91 / 20 30 40 40 Macon 73 98 75 96 / 20 30 30 50 Rome 72 96 73 91 / 30 50 50 50 Peachtree City 72 96 73 93 / 20 30 30 50 Vidalia 75 97 76 97 / 10 30 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until midnight EDT Sunday night for GAZ001>005-011- 012-019>025-027-030>039-041>062-066>076-078>086-089>098-102>113. && SHORT TERM...01 LONG TERM....28 AVIATION...01
Hazardous weather outlook, Jul 1, 1:29 PM EDT, 4 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 129 PM EDT Sat Jul 1 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021730- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 129 PM EDT Sat Jul 1 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A severe thunderstorm watch is in effect until 9 PM EDT for portions of north Georgia. The primary threat with any storms that do form will be damaging wind gusts, hail, frequent lightning, and isolated flash flooding from heavy rainfall. A Heat Advisory is in effect for much of north and central Georgia today. Heat index values are expected to reach or exceed 105. If spending time outdoors, be sure to stay hydrated, wear lightweight clothing, and take plenty of time to rest. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Hot and humid conditions will lead to elevated heat index values between 100-110 degrees across portions of the forecast area from Sunday through Thursday. A Heat Advisory is in effect for the majority of north and central Georgia from 8AM Saturday through midnight Sunday. Additionally, scattered to numerous afternoon and evening thunderstorms are possible each day Sunday through Thursday. Some storms may become strong to severe with damaging wind gusts, large hail, frequent lightning, and locally heavy rainfall leading to isolated flash flooding being the primary hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jul 1, 4:45 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
445 PM EDT Sat Jul 1 2023
GAZ048-059-012115-
Jasper GA-Newton GA-
445 PM EDT Sat Jul 1 2023
...A strong thunderstorm will impact portions of northwestern Jasper
and southeastern Newton Counties through 515 PM EDT...
At 445 PM EDT, a strong thunderstorm was over Eudora, or 10 miles
north of Monticello, moving southwest at 5 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Monticello, Newborn, Mansfield, Stewart, Calvin, Farrar, Eudora and
North Alcovy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3329 8366 3342 8388 3356 8378 3349 8363
3349 8362
TIME...MOT...LOC 2045Z 032DEG 4KT 3345 8374
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SMSpecial weather statement, Jul 1, 4:59 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
459 PM EDT Sat Jul 1 2023
GAZ004-005-012-012130-
Whitfield GA-Gordon GA-Murray GA-
459 PM EDT Sat Jul 1 2023
...A strong thunderstorm will impact portions of southern Murray,
southeastern Whitfield and northeastern Gordon Counties through 530
PM EDT...
At 459 PM EDT, a strong thunderstorm was near Nickelsville, or 9
miles southwest of Chatsworth, moving east at 15 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dalton, Carters, Ramhurst, Oakman, Tilton, Nickelsville, North
Georgia Speedway and Audubon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3474 8465 3473 8466 3470 8466 3461 8467
3452 8473 3463 8497 3474 8491
TIME...MOT...LOC 2059Z 283DEG 13KT 3465 8486
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 1, 5:12 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
512 PM EDT Sat Jul 1 2023
GAZ012-020-012145-
Gordon GA-Bartow GA-
512 PM EDT Sat Jul 1 2023
...A strong thunderstorm will impact portions of southern Gordon and
northwestern Bartow Counties through 545 PM EDT...
At 512 PM EDT, a strong thunderstorm was near Adairsville, or near
Calhoun, moving east at 10 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Calhoun, Adairsville, Plainville, Fairmount, Sonoraville and Folsom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northwestern Georgia.
&&
LAT...LON 3445 8469 3423 8482 3436 8501 3439 8501
3439 8502 3440 8503 3455 8496
TIME...MOT...LOC 2112Z 279DEG 10KT 3442 8494
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 1, 5:19 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
519 PM EDT Sat Jul 1 2023
GAZ015-016-012145-
White GA-Lumpkin GA-
519 PM EDT Sat Jul 1 2023
...A strong thunderstorm will impact portions of northeastern Lumpkin
and southwestern White Counties through 545 PM EDT...
At 519 PM EDT, a strong thunderstorm was over Turners Corner, or 8
miles west of Cleveland. This storm was nearly stationary.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cleveland, Camp Coleman Lake, Garland, Smithgall Woods Conservation
Are, Porter Springs, Turners Corner and Qualatchee Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3463 8400 3473 8391 3468 8371 3456 8379
3450 8390
TIME...MOT...LOC 2119Z 304DEG 2KT 3464 8390
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 1, 5:24 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
524 PM EDT Sat Jul 1 2023
GAZ004>007-012200-
Gilmer GA-Whitfield GA-Murray GA-Fannin GA-
524 PM EDT Sat Jul 1 2023
...Strong thunderstorms will impact portions of northwestern Gilmer,
Murray, northeastern Whitfield and northwestern Fannin Counties
through 600 PM EDT...
At 524 PM EDT, a line of strong thunderstorms was along a line
extending from near Gap Springs to near Tilton, and moving east at 30
mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Dalton, Chatsworth, Eton, Crandall, Sumac, Gregory, Cohutta
Wilderness, Conasauga Lake, Tennga, Beaverdale, Dawnville, Cisco and
Fort Mountain State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3469 8460 3471 8492 3499 8486 3499 8453
TIME...MOT...LOC 2124Z 272DEG 28KT 3501 8484 3472 8491
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Jul 1, 5:36 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
536 PM EDT Sat Jul 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM Tstm Wnd Dmg 3 WNW Lyerly 34.42N 85.45W
07/01/2023 Chattooga GA 911 Call Center
Tree down along Oak Hill Rd and Oak
Hill-Alpine Rd.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 2:40 PM EDT | Special Weather Statement | FFC | Chattooga | 35 min |
| Jul 1, 3:22 PM EDT | Special Weather Statement | FFC | Chattooga | 38 min |
| Jul 1, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 37 min |
| Jul 1, 3:42 PM EDT | Special Weather Statement | FFC | White | 33 min |
| Jul 1, 3:45 PM EDT | Special Weather Statement | FFC | Walker | 30 min |
| Jul 1, 3:59 PM EDT | Special Weather Statement | FFC | Dade | 31 min |
| Jul 1, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 25 min |
| Jul 1, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 31 min |
| Jul 1, 4:21 PM EDT | Special Weather Statement | FFC | Polk | 24 min |
| Jul 1, 4:25 PM EDT | Special Weather Statement | FFC | Chattooga | 35 min |
| Jul 1, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Walker, Whitfield | 30 min |
| Jul 1, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Polk | 31 min |
| Jul 1, 4:45 PM EDT | Special Weather Statement | FFC | Jasper | 30 min |
| Jul 1, 4:57 PM EDT | Flash Flood Warning | FFC | Chattooga, Walker | 4 hr |
| Jul 1, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 29 min |
| Jul 1, 4:59 PM EDT | Special Weather Statement | FFC | Gordon | 31 min |
| Jul 1, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Newton | 38 min |
| Jul 1, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Paulding, Polk | 51 min |
| Jul 1, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray | 34 min |
| Jul 1, 5:12 PM EDT | Special Weather Statement | FFC | Gordon | 33 min |
| Jul 1, 5:19 PM EDT | Special Weather Statement | FFC | White | 26 min |
| Jul 1, 5:24 PM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Jul 1, 5:41 PM EDT | Special Weather Statement | FFC | Cherokee, Fannin, Gilmer, Pickens | 34 min |
| Jul 1, 5:43 PM EDT | Special Weather Statement | FFC | Haralson | 32 min |
| Jul 1, 5:55 PM EDT | Special Weather Statement | FFC | White | 35 min |
| Jul 1, 5:58 PM EDT | Special Weather Statement | FFC | Schley | 32 min |
| Jul 1, 6:06 PM EDT | Special Weather Statement | FFC | Lumpkin | 24 min |
| Jul 1, 6:18 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Sumter | 27 min |
| Jul 1, 6:19 PM EDT | Special Weather Statement | FFC | Lumpkin, Towns, Union, White | 26 min |
| Jul 1, 6:29 PM EDT | Special Weather Statement | FFC | Jackson | 31 min |
| Jul 1, 6:34 PM EDT | Special Weather Statement | FFC | Hall | 26 min |
| Jul 1, 6:43 PM EDT | Special Weather Statement | FFC | Webster | 32 min |
| Jul 1, 6:46 PM EDT | Special Weather Statement | FFC | Towns, White | 29 min |
| Jul 1, 6:48 PM EDT | Special Weather Statement | FFC | Schley | 27 min |
| Jul 1, 7:04 PM EDT | Special Weather Statement | FFC | Walton | 26 min |
| Jul 1, 7:19 PM EDT | Special Weather Statement | FFC | Walton | 11 min |
| Jul 1, 7:19 PM EDT | Special Weather Statement | FFC | Webster | 26 min |
| Jul 1, 7:21 PM EDT | Special Weather Statement | FFC | Marion | 24 min |
| Jul 1, 7:25 PM EDT | Special Weather Statement | FFC | Clarke, Madison | 35 min |
| Jul 1, 7:30 PM EDT | Special Weather Statement | FFC | Houston | 30 min |
| Jul 1, 7:33 PM EDT | Special Weather Statement | FFC | Chattahoochee | 27 min |
| Jul 1, 7:42 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Clarke, Jackson, Madison | 48 min |
| Jul 1, 7:44 PM EDT | Special Weather Statement | FFC | Troup | 31 min |
| Jul 1, 7:48 PM EDT | Special Weather Statement | FFC | Marion | 27 min |
| Jul 1, 7:57 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.